# SDR NACA2020010800169

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS279, S14R, CRACK FOUND ON FORWARD RADIUS TRIM OUT OF INTERCOSTAL (NDT HAS VERIFIED).  REPLACED INTERCOSTAL AT STA 279 STR 14R WITH NEW PART IAW B737-400 SRM 51-10-02 REV 104 AND INSTALLED IAW B737-400 SRM 51-40-02 REV 104. INSTALLED PART NUMBER 65-45807-8 IAW BOEING DWG #65-45807 REV J.
